Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Individual ergodic theorem for unitary maps of random matrices


Author: Ryszard Jajte
Journal: Proc. Amer. Math. Soc. 132 (2004), 2475-2481
MSC (2000): Primary 60F15, 46L10
DOI: https://doi.org/10.1090/S0002-9939-04-07388-5
Published electronically: March 25, 2004
MathSciNet review: 2052428
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using simple techniques of finite von Neumann algebras, we prove a limit theorem for random matrices.


References [Enhancements On Off] (What's this?)

  • [1] Charn Huen Kan, Ergodic properties of Lamperti operators, Canad. J. Math. 30 (1978), 1206-1214. MR 80g:47037
  • [2] A. de la Torre, A simple proof of the maximal ergodic theorem, Canad. J. Math. 28 (1976), 1073-1075. MR 54:5867
  • [3] J. Dixmier, Formes linéaires sur un anneau d'opérateurs, Bull. Soc. Math. France 81 (1953), 9-39. MR 15:539a
  • [4] R. Duncan, Some pointwise convergence results in $L^{p}(\mu )$, $1<p<\infty $, Canad. Math. Bull. 20 (1977), 277-284. MR 58:17038
  • [5] R. Duncan, Pointwise convergence theorems for self-adjoint and unitary contractions, Ann. Prob. 5 (1977), 622-626. MR 56:3247
  • [6] A. Ionescu Tulcea, Ergodic properties of isometries in $L^{p}$ spaces, $1<p<\infty $, Bull. Amer. Math. Soc. 70 (1964), 366-371. MR 34:6026
  • [7] R. Jajte, Strong Limit Theorems in Noncommutative Probability, Lecture Notes in Math. 1110, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1985. MR 86e:46058
  • [8] R. Jajte, Strong Limit Theorems in Noncommutative $L^{2}$-spaces, Lecture Notes in Math. 1477, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1991. MR 92h:46091
  • [9] E. Nelson, Notes on non-commutative integration, J. Funct. Anal. 15 (1974), 103-116. MR 50:8102
  • [10] I. E. Segal, A non-commutative extension of abstract integration, Ann. Math. 57 (1953), 401-457; erratum, ibid. 58 (1953), 595-596. MR 14:991f; MR 15:204h
  • [11] E. M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory, Ann. Math. Studies 63, Princeton University Press, Princeton, New Jersey, 1970. MR 40:6176
  • [12] S. Stratila and L. Zsido, Lectures on von Neumann Algebras, Editura Academiei, Bucuresti and Abacus Press, Turnbridge Wells, 1979. MR 81j:46089
  • [13] F. J. Yeadon, Ergodic theorems for semifinite von Neumann algebras I, J. London Math. Soc. 2 (16) (1977), 326-332. MR 58:7111

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60F15, 46L10

Retrieve articles in all journals with MSC (2000): 60F15, 46L10


Additional Information

Ryszard Jajte
Affiliation: Faculty of Mathematics, University of Łódź, Banacha 22, PL-90-238 Łódź, Poland
Email: rjajte@math.uni.lodz.pl

DOI: https://doi.org/10.1090/S0002-9939-04-07388-5
Keywords: Random matrix, positive isometry, ergodic theorem, von Neumann algebra
Received by editor(s): August 12, 2002
Received by editor(s) in revised form: February 26, 2003
Published electronically: March 25, 2004
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society